| Model Number |
N/A |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that hair found in packaging of the product.The device was not inserted.It couldn't be used, the hair was found when they opened it.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that hair found in packaging of the product.The device was not inserted.It couldn't be used; the hair was found when they opened it.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a foreign material is inconclusive due to the state of the returned sample.Two photographs of a powerglide pro were returned for evaluation.An initial visual observation of the photograph showed the catheter was protruding out of the device housing, and what appeared to be a hair was observed to be partially within the device housing.However, due to the device being outside its original packaging, it was difficult to confirm the reported event via inspection of the returned photograph.Therefore, this complaint is inconclusive at this time.This complaint will be recorded for future trending and monitoring purposes.